# SDR COEA2012033021801

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,219 hours, 37,241 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK SEA FLIGHT 7202:  DURING CLIMBOUT THE AIRCRAFT WOULD NOT PRESSURIZE.  LEAK APPEARED TO BE AT THE DOCUMENT DOOR.  CREW ELECTED TO RETURN TO SEA.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED DETAILED VISUAL INSPECTION OF DOCUMENT DOOR.  PERFORMED MANUAL PRESSURE CONTROL SYSTEM TEST.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
